Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the sufficient conditions in the calculus of variations


Author: E. R. Hedrick
Journal: Bull. Amer. Math. Soc. 9 (1902), 11-24
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 1 (1902), 1--10
This work is cited by: Bull. Amer. Math. Soc., Volume 9, Number 5 (1903), 245--247
MathSciNet review: 1557934
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00947-6